# SDR SWAA2025122947178

- Difficulty date: December 1, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BS 663 VAPOR BARRIER UPPER ATTACH ANGLE AT LBL 9.   CUT OUT AND REMOVED CRACKED SECTION OF VAPOR BARRIER ANGLE IAW SRM 57-10-10-2R-5.   COMPLIED WITH OPEN HOLE INSPECTION FOR THE REMOVED ATTACH ANGLE IAW NDT MANUAL PART 6; 51-00-00 PROC.16. NO FAULTS FOUND.   CUT AND FABRICATED A NEW ANGLE & DOUBLER IAW SRM 5710-10-2R-5, & SRM 51-40-05. TREATED & PRIMED THE REPAIR AREA & PARTS IAW SRM 57-10-10-2R-5.  INSTALLED FASTENERS COMMON TO VAPOR ANGLE & FUEL TANK IAWRM 57-10-10-2R-5.   INSTALLED FASTENERS COMMON TO VAPOR ANGLE & BULKHEAD WEB IAW SRM 57-10-10-2R-5. REPAIRED VAPOR BARRIER ANGLE IAW SRM 57-10-10-2R-5.
